# SDR REXA2017030900341

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 21,146 hours, 13,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA'S EMER. FLASHLIGHT INOP. REMOVED AND REPLACED CA'S EMERGENCY FLASH LIGHT BATT IAW CMM 25-60-02. OPS CHECK GOOD.
